Alert archive / Indiana / Tornado Warnings in 2015

Tornado Warning 23, NWS Paducah, KY

June 19, 2015Spencer County, Indiana

NWS Paducah, KY issued this tornado warning at Jun 19, 2015, 6:29 PM CDT for Spencer County, Indiana. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2015, 6:29 PM CDT (23:29 UTC)
Expired
Jun 19, 2015, 7:00 PM CDT
In force
31 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Spencer County, IN

The radar

The Louisville radar (KLVX), 79 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.5 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1388 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1388 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
995 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

408 
WFUS53 KPAH 192329
TORPAH
INC147-200000-
/O.NEW.KPAH.TO.W.0023.150619T2329Z-150620T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
629 PM CDT FRI JUN 19 2015

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN SPENCER COUNTY IN SOUTHWESTERN INDIANA...

* UNTIL 700 PM CDT
    
* AT 627 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A 
  TORNADO WAS LOCATED A FEW MILES NORTHEAST OF GRANDVIEW... 
  ...MOVING NORTHEAST AT 20 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  SANTA CLAUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3802 8677 3795 8696 3802 8703 3820 8690
      3820 8680 3818 8679 3818 8680 3814 8680
      3812 8679 3812 8681 3810 8677
TIME...MOT...LOC 2327Z 226DEG 16KT 3802 8696 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
1 follow-up statement
630 
WWUS53 KPAH 192344
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
644 PM CDT FRI JUN 19 2015

INC147-200000-
/O.CON.KPAH.TO.W.0023.000000T0000Z-150620T0000Z/
SPENCER IN-
644 PM CDT FRI JUN 19 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHEASTERN SPENCER COUNTY...
    
AT 642 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
WAS LOCATED FOUR MILES SOUTH OF SANTA CLAUS...OR 17 MILES NORTHEAST 
OF ROCKPORT... MOVING NORTHEAST AT 25 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. AT 640 PM...STATE POLICE REPORTED 
         STRONG ROTATION AT LAMAR AS THIS STORM PASSED OVERHEAD.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
SANTA CLAUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3806 8677 3804 8690 3809 8694 3817 8687
      3820 8680 3818 8679 3818 8680 3814 8680
      3812 8679 3812 8681 3810 8677
TIME...MOT...LOC 2342Z 223DEG 23KT 3809 8688 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jun 19, 2:59 PM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, Jun 19, 2:59 PM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
259 PM CDT FRI JUN 19 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 259 PM CDT FRI JUN 19 2015

SURFACE LOW REFLECTION...TIED TO THE UPPER LOW SHOWING UP NEAR
SOUTHEAST BOLLINGER COUNTY MISSOURI AT 19Z (WEST OF KCGI). THE THE
HRRR...NAM-WRF GUIDANCE SHOWING A PRETTY GOOD INITIALIZATION WITH
THIS FEATURE AT THIS TIME.

AS MENTIONED IN THE PREVIOUS LOCAL MESOSCALE DISCUSSION,
CONVECTION IS INCREASING IN THE EAST AND NORTHEAST QUADRANT OF THE
LOW. THE COMBINATION OF DIFFERENTIAL VORTICITY ALOFT, LOW LEVEL
VEERING THROUGH 5KFT, DIFFERENTIAL THETA-E ADVECTION, AND SURFACE
HELICITY IS HELPING TO DESTABILIZE AND LIFT AIR FOR SMALL
CONVECTIVE UPDRAFTS AND TRANSFER OF WIND MOMENTUM TO THE SURFACE.
ANTICIPATE SMALL POCKETS OF STRONGER WINDS THIS AFTERNOON OVER
SOUTHERN IL, WEST KENTUCKY, AND SOUTHWEST INDIANA, AT LEAST
THROUGH 00Z.

RAINFALL AMOUNTS OF 0.3 TO 0.5 INCHES AN HOUR ARE EXPECTED AT A
MINIMUM IN THE MODERATE RAINFALL CORES (NOT INCLUDING ANY
THUNDERSTORMS). THE NAM-WRF SEEMS TO BE DOING A RELATIVELY GOOD
JOB...LONG WITH WPC QPF IN DEPICTING THE EVOLUTION OF THE
PRECIPITATION SHIELD ASSOCIATED WITH THIS COMPACT SYSTEM. THERE IS
STILL A CONCERN THAT THE CONTRACTION OF THE LOW THROUGH LATE
AFTERNOON INTO EVENING OVER SOUTHERN ILLINOIS, SOUTHERN SECTIONS
OF SOUTHWEST INDIANA, AND NORTHWEST KENTUCKY WILL ENHANCE
RAINFALL RATES IN THE NEAR TERM.

FOR NOW, AT LEAST WITH THIS FORECAST PACKAGE, WILL KEEP THE FLASH
FLOOD WATCH IN PLACE, ESPECIALLY IN LIGHT OF THE EXISTING RIVER
AND FLASH FLOOD WARNINGS ALREADY OUT. WILL LEAVE TO THE EVENING
AND MIDNIGHT SHIFTS TO REDUCE THE AREA COVERAGE OF THE WATCH AS
THE ATTENDANT PRECIPITATION WITH THE UPPER LOW MOVES EASTWARD
ACROSS THE AREA.

ONCE THIS SYSTEM MOVES OUT OF THE AREA EARLY SATURDAY...THE FOCUS
TURNS TO THE HEAT AND HUMIDITY...MAINLY A SHARP RISE IN HEAT INDEX
VALUES. GIVEN THE CONSISTENCY OF THE LAST FEW DAYS, ANTICIPATE
HEAT INDEX VALUES BETWEEN 95 TO 105 DEGREES WILL BE WIDESPREAD,
ESPECIALLY IN THE 19Z-00Z (2 PM-8 PM CDT) TIME FRAME ON SUNDAY.
WILL CONTINUE TO HIGHLIGHT THE CONCERN FOR THE SUMMER TIME HEAT IN
THE HAZARDOUS WEATHER OUTLOOK AND POSSIBLE CONSIDER A SPECIAL
WEATHER STATEMENT AS WELL. WOULD NOT BE SURPRISED OF A HEAT
ADVISORY IS POSTED FOR EARLY NEXT WEEK.

.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 249 PM CDT FRI JUN 19 2015

HOT AND HUMID CONDITIONS ARE EXPECTED FOR THE UPCOMING WORK WEEK.
MOIST SOUTHWEST FLOW WILL CONTINUE ACROSS THE PAH FORECAST AREA DUE
TO A SURFACE HIGH SITTING OVER THE GULF OF MEXICO.  HIGH
TEMPERATURES MONDAY THROUGH THURSDAY WILL REACH THE LOWER TO MIDDLE
90S, AND WITH DEW POINTS IN THE 70 TO 75 DEGREE RANGE, WE COULD SEE
HEAT INDICES IN THE 100 TO 105 DEGREE RANGE.

ECMWF, GFS AND CANADIAN ALL SHOW A FRONT MEANDERING NORTH OF THE PAH
FORECAST AREA MUCH OF THE WORK WEEK.  THEY SHOW THE FRONT DIPPING
SOUTHWARD FROM TIME TO TIME, THOUGH TIMING AGREEMENT IN THE MODELS
IS NOT GOOD.  WENT AHEAD AND KEPT SOME SMALL SHOWER AND THUNDERSTORM
CHANCES ACROSS OUR FAR NORTHERN COUNTIES MONDAY AND MONDAY NIGHT FOR
NOW, AND KEPT OUR ENTIRE AREA DRY TUESDAY INTO WEDNESDAY NIGHT.

BY THURSDAY, GFS AND ECMWF ARE IN A LITTLE BETTER AGREEMENT DIPPING
THE BOUNDARY SOUTHWARD.  WENT WITH CHANCE POPS FOR SHOWERS AND
THUNDERSTORMS ACROSS ALL BUT OUR SOUTHWEST COUNTIES ON THURSDAY,
THEN INCLUDED CHANCE POPS FOR OUR ENTIRE AREA THURSDAY NIGHT INTO
FRIDAY.  IF THE BOUNDARY DOES MAKE IT FARTHER SOUTH, IT SHOULD DROP
TEMPERATURES A FEW DEGREES ACROSS OUR AREA.

&&

.AVIATION...
ISSUED AT 259 PM CDT FRI JUN 19 2015

ON AND OFF SHOWERS/THUNDERSTORMS WILL CONTINUE INTO THE OVERNIGHT
HOURS WITH THE PASSAGE OF THE REMNANTS OF TROPICAL STORM BILL.
MVFR CONDITIONS ARE LIKELY WITH STORMS/HEAVIER SHOWERS, AND MVFR
VSBYS WITH FOG ARE POSSIBLE LATE TONIGHT AWAY FROM PRECIPITATION.
WINDS WILL BE OUT OF THE SOUTH TO SOUTHWEST WINDS AT 5-15 KTS
WITH GUSTS TO 25 KTS, SHIFTING TO THE WEST LATE TONIGHT. ISOLATED
WIND GUSTS OF 35-45 KTS ARE POSSIBLE MAINLY WITH THUNDERSTORMS,
BUT CHANCES ARE NOT HIGH ENOUGH TO INCLUDE IN TAFS.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ILZ075>078-
     080>094.

MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MOZ076-086-087-
     100-107>112-114.

IN...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR INZ081-082-
     085>088.

KY...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KYZ004-005.

     FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR KYZ007-010-014-
     015-018>020.

&&

SHORT TERM...SMITH
LONG TERM...RST
AVIATION...RST
Hazardous weather outlook, Jun 19, 4:02 PM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
402 PM CDT FRI JUN 19 2015

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-201000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
402 PM CDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF SOUTHEAST
MISSOURI...SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND PART OF WEST
KENTUCKY.

HEAVY RAIN THROUGH SATURDAY MORNING WILL AGGRAVATE ONGOING RIVER
FLOODING...AND MAY LEAD TO FLOODING OF RIVERS AND THEIR TRIBUTARIES
OVER THE NEXT SEVERAL DAYS. PLEASE REFER TO THE LATEST RIVER FLOOD
WARNINGS AND STATEMENTS FOR MORE INFORMATION.

WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL BE LIKELY OVER
PARTS OF SOUTHERN ILLINOIS...WEST KENTUCKY AND SOUTHWEST INDIANA
THIS AFTERNOON AND THIS EVENING. TO THE EAST AND NORTHEAST OF THE
CENTER OF THE LOW CIRCULATION ASSOCIATED WITH BILL...A STORM OR
TWO MAY PRODUCE A BRIEF TORNADO.

IN ADDITION...ISOLATED WIND GUSTS BETWEEN 35 AND 45 MPH WILL ALSO
BE POSSIBLE WITH THE RAIN BANDS AHEAD OF THE CIRCULATION THAT WAS
ONCE THE REMNANTS OF TROPICAL STORM BILL.

THE STORM PREDICTION CENTER HAS OUTLOOKED A SMALL AREA OF
SOUTHEAST MISSOURI AND SOUTHWEST INDIANA FOR SEVERE STORMS THIS
AFTERNOON AND THIS EVENING.

TORRENTIAL RAINFALL CAN BE EXPECTED IN THE HEAVY RAIN
BANDS...RANGING FROM THREE TO SEVEN TENTHS OF AN INCH AN HOUR.
THESE RAIN BANDS WILL BRIEFLY REDUCE VISIBILITY ON AREA ROADWAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

RUNOFF FROM HEAVY RAIN INTO SATURDAY MORNING WILL AGGRAVATE
ONGOING RIVER FLOODING...AND MAY LEAD TO FLOODING OF ADDITIONAL
WATERWAYS AND THEIR TRIBUTARIES OVER THE NEXT SEVERAL DAYS.
PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR
MORE INFORMATION.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE SUNDAY...THEN AGAIN
THURSDAY. A FEW STORMS MAY APPROACH SEVERE LIMITS ALONG AND NORTH
OF A LINE FROM MURPHYSBORO ILLINOIS TO OWENSBORO KENTUCKY ON
SUNDAY. DAMAGING WINDS WILL BE THE MOSTLY LIKELY HAZARD. PERSONS
ALONG AND NORTH OF INTERSTATE 64 MAY ALSO SEE THE POTENTIAL FOR AN
EXTENDED PATH OF DAMAGING WINDS.

HEAT INDEX VALUES OF 100 TO 105 DEGREES WILL BE POSSIBLE ACROSS
PART OR ALL OF THE OUTLOOK AREA EACH AFTERNOON THROUGH EARLY
EVENING BEGINNING SUNDAY AND PERSISTING THROUGH NEXT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

THROUGH TONIGHT...SPOTTER ACTIVATION FOR ANY WIDESPREAD SEVERE
WEATHER IS UNLIKELY...BUT SPOTTER REPORTS OF HEAVY RAINFALL IN
EXCESS OF ONE INCH AND REPORTS OF FLOODING SHOULD BE FORWARDED TO
THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY.

SPOTTER ACTIVATION MAY BE NEEDED FOR NORTHERN SECTIONS OF THE
OUTLOOK AREA ON SUNDAY.

RP/SMITH

In the hours before

Local storm report, Jun 19, 5:08 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
508 PM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     MURPHYSBORO             37.77N 89.34W
06/19/2015                   JACKSON            IL   EMERGENCY MNGR

            SEVERE ROOF DAMAGE AT BUISNESS IN THE COMMUNITY.
            STRUCTURE IS A POLL BARN.

&&

SMITTY
Local storm report, Jun 19, 5:11 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
511 PM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     FLASH FLOOD      EVANSVILLE              37.98N 87.54W
06/19/2015                   VANDERBURGH        IN   TRAINED SPOTTER

            FLOODING AT SEVERAL HIGHWAY EXITS THROUGHOUT THE
            COMMUNITY. HEAVY RAINFALL WITH CREEKS AND DITCHES FLOWING
            OUT OF THEIR BANKS NEAR ANGEL MOUNDS.

&&

SMITTY
Special weather statement, Jun 19, 5:16 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
516 PM CDT FRI JUN 19 2015

KYZ012-017-192300-
CHRISTIAN KY-TRIGG KY-
516 PM CDT FRI JUN 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHRISTIAN AND TRIGG
COUNTIES UNTIL 600 PM CDT...

AT 514 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF CANTON TO
8 MILES NORTHWEST OF BIG ROCK TO DOVER...AND MOVING NORTHEAST AT 50
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HOPKINSVILLE...OAK GROVE...CADIZ...FORT CAMPBELL NORTH...CANTON...
LAFAYETTE...HERNDON...LINTON AND HAWKINS.

LAT...LON 3667 8786 3668 8807 3670 8808 3696 8783
      3697 8777 3701 8772 3710 8769 3695 8744
      3665 8733 3664 8734 3663 8785
TIME...MOT...LOC 2214Z 227DEG 45KT 3666 8802 3664 8790 3650 8784
Local storm report, Jun 19, 5:57 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
557 PM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     FUNNEL CLOUD     1 S SESSER              38.08N 89.05W
06/19/2015                   FRANKLIN           IL   TRAINED SPOTTER

            FUNNEL CLOUD REPORTED MOVING WEST. TRAINED SPOTTER
            FOLLOWING THE STORM.

&&

SMITTY
Local storm report, Jun 19, 6:23 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
623 PM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     FLASH FLOOD      DU QUOIN                38.00N 89.24W
06/19/2015                   PERRY              IL   EMERGENCY MNGR

            WIDESPREAD STREET FLOODING THROUGHOUT THE COMMUNITY.

&&

SMITTY
Local storm report, Jun 19, 6:24 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
624 PM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     FLASH FLOOD      CARBONDALE              37.72N 89.22W
06/19/2015                   JACKSON            IL   TRAINED SPOTTER

            WIDESPREAD STREET FLOODING REPORTED IN THE COMMUNITIES OF
            CARBONDALE AND MURPYSBORO.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 9:47 AM CDTRiver Flood WarningPAHGibson, Posey41 days
Jun 19, 3:22 PM CDTTornado WarningPAHSpencer23 min
Jun 19, 4:49 PM CDTFlash Flood WarningPAHVanderburgh3 hr
Jun 19, 5:16 PM CDTSevere Thunderstorm WarningPAHPike, Spencer, Warrick44 min
Jun 19, 5:57 PM CDTTornado WarningPAHSpencer33 min

Nearby

Tornado Warnings in Indiana, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.